Academic Journals Database
Disseminating quality controlled scientific knowledge

Principally Supplemented Modules

ADD TO MY LIST
 
Author(s): Ummahan Acar | Abdullah Harmanc─▒

Journal: Albanian Journal of Mathematics
ISSN 1930-1235

Volume: 4;
Issue: 3;
Start page: 79;
Date: 2010;
Original page

Keywords: principally lifting module | principally supplemented module.

ABSTRACT
In this paper, principally supplemented modules are dened asgeneralizations of lifting, principally lifting and supplemented modules. Severalproperties of these modules are proved. New characterizations of principallysemiperfect rings are obtained using principally supplemented modules.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions